# SDR ABXR2020091400092

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300338
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 35R IN ALC IS CORRODED AT STA 1285.  CUT OUT AND REPAIR DAMAGED SECTION STR 35R IN ALC AT STA 1285 DUE TO EXFOLIATION CORROSION ALL, IAW B767 SRM 51-40-02 & 53-00-03 REPAIR 2.
